How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Medical
Satisfied Customers: 46933
Experience:  Experienced Physician trained in New York City. I'm ready to help.
41363181
Type Your Medical Question Here...
Dr. David is online now
A new question is answered every 9 seconds

I have a torn meniscus and ligament in my left knee. I was

Customer Question

I have a torn meniscus and ligament in my left knee. I was prescribed tramadol for pain. I take 150 mg of welbutrin daily and 0.5 of clonazepam. Is this safe? My pharmacist didn't say it wasn't safe, but a friend said I couldn't take them together.My ortho had a list of my current meds.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. David replied 1 year ago.

This is Dr. David

Tramadol and wellbutrin can increase risk for seizures and can affect your tramadol levels in your body. there are potential risks to this and some orthodoctors may not know about them. NSAIDs like Mobic or Motrin or ibuprofen don't have these interactions with wellbutrin or clonazepam.

tramadol can also interact with clonazepam and cause increase risks for CNS depression and sleepiness and respiratory depression.

so there are several potential bad interactions.

you need to go back to your doctor to talk about these risks

let me know if you have other questions.

if done for now, please leave positive rating above the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. David" in the medicine or oncology categories if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com